Vol 7, No 1 (2017)

Table of Contents

Articles

Khalid Ebadullah
σ-convergent difference sequence spaces defined by Orlicz function
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 1-11
PDF

Burak Sahiner, Mustafa Kazaz, Hasan Huseyin Ugurlu
Examining motion of a robot end-effector via the curvature theory of dual Lorentzian curves
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 12-29
PDF

Wiam M. Zeid
The order of the second group of units of the ring Z[i]/ < β >
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 30-38
PDF

J. Iqbal, R. Abass
Numerical solution of Hammerstein integral equation using Chebyshev wavelet method
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 39-58
PDF

S. Kiruthiga Deepa, S. Mangala Lavanya, Mahadevan Chandramouleeswaran
Edge domination on S− valued graphs
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 59-67
PDF

Cumali Ekici, Hilal Betul Cetin
On Ricci solitons in Kenmotsu manifolds with the semi-symmetric non-metric connection
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 68-83
PDF

Jian Meng, Meimei Song
Fixed point theorems in normal n-normed spaces
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 84-91
PDF

Lamine Bouzettouta, Salah Zitouni, Khaled Zennir, Amar Guesmia
Stability of Bresse system with internal distributed delay
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 92-118
PDF

Krishna B. Chavaraddi, Ramesh B. Kudenatti, Pavitra Tegginamani, Suma K. Nalavade
Applications of adomian decomposition method for wave equations
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 119-131
PDF

F. A. Guliyeva
Riemann boundary value problem with degenerate coefficients and bases from the double system of exponents in a generalized Lebesgue spaces
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 132-149
PDF

Halidi Ally Lyeme, Allen Mushi, Yaw Nkansah-Gyekye
Review of multi-objective optimization models for solid waste management systems with environmental considerations
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 150-174
PDF

Kailash C. Madan, Ebrahim Malalla
On a batch arrival queue with second optional service, random breakdowns, delay time for repairs to start and restricted availability of arrivals during breakdown periods
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 175-188
PDF

R. Muthuraj, A. Sasireka
Connected domination number on Cartesian product of simple fuzzy graphs
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 189-200
PDF

Smarti Gosani, V. K. Bhat
SI-rings and their extensions as 2-primal rings
Journal of Mathematical and Computational Science, Vol 7, No 1 (2017), 201-210
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS